Structure of a linear canonical transformation

A. V. Shapovalov, V. N. Shapovalov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)514-515
Number of pages2
JournalSoviet Physics Journal
Volume19
Issue number4
DOIs
Publication statusPublished - Apr 1976
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Structure of a linear canonical transformation. / Shapovalov, A. V.; Shapovalov, V. N.

In: Soviet Physics Journal, Vol. 19, No. 4, 04.1976, p. 514-515.

Research output: Contribution to journalArticle

Shapovalov, A. V. ; Shapovalov, V. N. / Structure of a linear canonical transformation. In: Soviet Physics Journal. 1976 ; Vol. 19, No. 4. pp. 514-515.
@article{6420c1d6f217438495023f396acf45f9,
title = "Structure of a linear canonical transformation",
author = "Shapovalov, {A. V.} and Shapovalov, {V. N.}",
year = "1976",
month = "4",
doi = "10.1007/BF00951987",
language = "English",
volume = "19",
pages = "514--515",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "4",

}

TY - JOUR

T1 - Structure of a linear canonical transformation

AU - Shapovalov, A. V.

AU - Shapovalov, V. N.

PY - 1976/4

Y1 - 1976/4

UR - http://www.scopus.com/inward/record.url?scp=34250291645&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250291645&partnerID=8YFLogxK

U2 - 10.1007/BF00951987

DO - 10.1007/BF00951987

M3 - Article

VL - 19

SP - 514

EP - 515

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 4

ER -